# SDR FDEA200901090104

- Difficulty date: January 9, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- Aircraft time: 55,740 hours, 31,357 cycles
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Part number: 124838
- Part serial: 81G2167
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 1 CSD "RISE" OUT OF LIMITS.  QRH DIRECTED US TO DISCONNECT NR 1 CSD.  REPLACED TEMP BULB.  NO HELP TRIED NEW OUT TEMP BULB NO HELP.  SWAPPED IND CONN & PROBLEM FOLLOWED.  DURING NR 1 ENG RUN, RISE 10 DEG & NR 2 AND 3 WERE AT 1 DEG.  NR 1 RISE READS 5 DEGS WITH ENG OFF & CSD COLD.  CONN FOR IN & OUT BULBS & U/S BULB NEED SAFETIED T/S SYSTEM, NOTICED NR 1 CSD IND. (RISE) POS. READING APROX 5 & IN (IN) POS. READING  BELOW 0.ON ENG REMOVED PLUG D348 REF AWD 24-12-01 & FOUND PLUG FILLED WITH OIL. CLEANED CSD PLUG D348 & BOTH BULB PLUGS. RECHECKED COCKPIT INDICATIONS AND NOTICED AFTER CLEANING THAT  NR 1 READ (RISE) = O AND (IN) = BELOW 0. SWAPPED INDICATOR WITH NR 2 & NOTICED NR 1 (RISE-IN)  DOES NOT FLUCTUATE AS MUCH & IND. IN POS. NR 2 (RISE-IN) NOW FLUCTUATES 5-0. SUGGEST REPLACING IND. SWAPPED IND'S BACK TO ORIGINAL CONFIGURTION.  ENG BULB/CONNECTORS STILL REQ SAFTY WIRE.  SAFTIED CSD IN AND OUT TEMP BULBS CLEANED AREA RAN  NR 1 ENG REF JRH FOUND TUBE ASSY AT NR 4 SCAV BEARING  ASSY LEAKING TIGHTENED SAME LEAK CKS GOOD CSD TEMP INDICATION CKS GOOD REF MM 24-10-001-5
